RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sumskoi, Sergei Ivanovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:29
Abstract pages:223
Full texts:2
References:21

http://www.mathnet.ru/eng/person132100
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. A. P. Chugainova, V. A. Shargatov, S. V. Gorkunov, S. I. Sumskoi, “Regimes of shock wave propagation through comb-shaped obstacles”, AIP Conf. Proc., 2025 (2018), 80002  mathnet  isi  scopus
2. V. A. Shargatov, A. P. Chugainova, S. V. Gorkunov, S. I. Sumskoi, “Analytical and numerical solutions of the shock tube problem in a channel with a pseudo-perforated wall”, JPCS, 1099 (2018), 12013, 8 pp.  mathnet  scopus
3. V. A. Shargatov, A. P. Chugainova, S. V. Gorkunov, S. I. Sumskoi, “Flow structure behind a shock wave in a channel with periodically arranged obstacles”, Tr. Mat. Inst. Steklova, 300 (2018),  216–228  mathnet  elib; Proc. Steklov Inst. Math., 300 (2018), 206–218  isi  scopus
4. A. T. Il'ichev, S. I. Sumskoi, V. A. Shargatov, “Unsteady flows in deformable pipes: the energy conservation law”, Tr. Mat. Inst. Steklova, 300 (2018),  76–85  mathnet  elib; Proc. Steklov Inst. Math., 300 (2018), 68–77  isi  scopus
5. S. I. Sumskoi, “New Godunov-type method for simulation of weakly compressible pipeline flows with allowance for elastic deformation of the walls”, Zh. Vychisl. Mat. Mat. Fiz., 58:10 (2018),  1701–1713  mathnet  elib; Comput. Math. Math. Phys., 58:10 (2018), 1647–1659  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019